# SDR AALA2009022000197

- Difficulty date: February 20, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 17,534 hours, 1,174 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 294, RIGHT SIDE OF CABIN JUST ABOVE FLOOR LINE, FRAME WEB CRACKED ON INBOARD FLANGE FROM AFT HOLE TO FRAME RADIUS.  INSTALLED REPAIR ANGLE PER SRM 51-70-11 2R.
